# SDR CALA2018012100271

- Difficulty date: January 21, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 92,684 hours, 9,242 cycles
- System (JASC): 5240 · Service Doors
- Part: Battery Pack
- Condition: Inoperative
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR POWER ASSIST  BATTERY INDICATOR LIGHT INOPERATIVE. NO GREEN BLINKING LIGHT.   R & R EMERGENCY POWER ASSIST SYSTEM BATTERY PACK IAW AMM 52-11-20
